Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burning while urination, anal base itching post TURP. Is the normal post-op recovery stuff?

Had a TURP 4 days ago. Released 3 days ago. Catheter coming out was very painful. It seems that my urine flow is improving, however, there is a burning (not intolerable) sensation on urination . Also, the base of my anus seems to be itching. Is this normal post-op recovery stuff? I have been a big sufferer with BPH. No meds helped, so urologist suggested the TURP. Pre- TURP, I was having to get up 5-8 times per night (nocturia). Already, I think my sleep has improved (only got up twice last night), so that s a positive. But concerned about the burning and itching. Comments?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi' thanks for you question on HCM
post op upto 1-2 weeks there is some burning sensation and some red colour of the urine wiil be present
you must be on medication (antibiotics).healing will take about one week then everything will be alright
take care
Dr MV Subrahmanyam MD;DCH
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor